# SDR CALA9701742

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 CRACK IN AFT TANG AND A .75 CRACK IN FORWARD TANG AT AFT VENT BOX STRINGER WHERE IT MOUNTS TO TOP OF LT WING RIB, WS 686.50, TANK CUTOUT NR 7218.  THE FASTENERS WERE REMOVED.  CUTOUT ACCESS HOLE TO ACCESS REPAIR IAW EA 5762-01050.  REPAIR ANGLES AND SHIMS WERE FABRICATED AND INSTALLED IAW EA 5762-01050, SRM 51-10-6, AND SRM 51-30-2.
